# SDR ASAA2019062419793

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 15,424 hours, 5,071 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIDE WINDOW ACFT RIGHT OVERHEAT LIGHT STAYED OUT AFTER QRH PROCEDURE. GROUNDED - YES. PERFORMED GOOD OPS TEST OF R/H #2 WINDOW PER B737-900 AMM 30-41-00-710-801. COULD NOT DUPLICATE PROBLEM. NO HISTORY PAST 30 DAYS.
